MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2021/5589967

Медицинская библиотека · Case reports in psychiatry · 2021

Loxapine-Induced Priapism: A Case Report and Review of the Literature on Antipsychotic-Induced Priapism.

Dodd Alexandra L, Patel Sunny, Fipps David C

Клинический случайСтатьяПеревод в очереди

Аннотация

In this case report, a patient with schizophrenia experienced recurrent priapism while undergoing treatment of acute psychosis. This necessitated a review of the emergent treatment of priapism and discussion of the difficulties in treating priapism in a patient with acute psychosis. Therefore, this case report explores multiple possible etiologies of priapism within the realm of psychiatric care, reviews the proposed mechanisms of medication-induced priapism, and considers the psychopharmacological concepts that pertain to antipsychotic selection in the context of antipsychotic-induced priapism.

Для цитирования: Dodd Alexandra L, Patel Sunny, Fipps David C. Loxapine-Induced Priapism: A Case Report and Review of the Literature on Antipsychotic-Induced Priapism.. Case reports in psychiatry. 2021. DOI: 10.1155/2021/5589967.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.